Nonuniqueness of autowave regimes for propagating switching waves
Doklady Akademii Nauk, Tome 310 (1990) no. 3, pp. 603-606
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_310_3_a22,
author = {S. L. Sobolev},
title = {Nonuniqueness of autowave regimes for propagating switching waves},
journal = {Doklady Akademii Nauk},
pages = {603--606},
year = {1990},
volume = {310},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_310_3_a22/}
}
S. L. Sobolev. Nonuniqueness of autowave regimes for propagating switching waves. Doklady Akademii Nauk, Tome 310 (1990) no. 3, pp. 603-606. http://geodesic.mathdoc.fr/item/DAN_1990_310_3_a22/